Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have irritated urethra, precribed Doxycycline, negative STD. Worried

I had irritating feeling in the tip of my penis about 4 weeks after making a huge mistake while my spouse was out of town. I didn t think much of it at first because i have had this problem many times in the past but it always went away after a few minutes. In the past after intercourse my penis would sometimes feel irritated in the tip, but like I said would go away. We have children and my wife has always come back negative on STD tests. So, I went to my urologist and told him the truth, my urine was tested and came back negative for Chlamydia and so on. I never had any discharge, or any lesions or markings on the penis. Doc told me that it could be some type of infection or bacteria that wasn t showing up. He then told me that it is possible to have an irritated urethra due to vigorous activities. He advised that the feeling may be intensified by guilt as he sees this often in his patience that have a conscience. He prescribed Doxycline for 10 days and advised that this would cure most STD s if I had one but then reassured me that I am negative. The prescription is gone and I have taken them as recommended and the feeling is still there, but not with any other symptoms. It does however subside at times until I urinate, no burning present during urination but the irritation comes back slightly more noticeable for about 10 minutes then presents itself in the normal bothersome feeling. My wife has with in the last few days described to me that her vagine in sometimes itchy and that (gas pains) she does not know of the incident and recently stated that she thinks she has a UTI or a yeast infection which she gets from time to time. Needless to say I am still a bit worried should I be?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have irritation at the tip of your penis after sex with woman other than your wife .

Tis is most likely to be due to inflammation of urethra You have take Doxycycline as per advice of Urologist but the symptom is still there even after taking Doxycyclin for ten days.

Your wife has itching of the genitals and symptoms of UTI frequently over a period of few weeks suggesting vaginal infection.

It is likely that you have acquired infection from her trough sexual intercourse.

Please get her examined by a qualified Gynaecologist and ask her to take necessary treatment.

Please take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily .

Your problem is going to be resolved once her infection is controlled with proper treatment

Ensure to drink more water.To keep your urine dilute .
Thanks and Regards.

Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor